# SDR SWAA2019021329526

- Difficulty date: January 22, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE WIGGLE PLATE CRACKED AT RSS 261.  R&R WIGGLE PLATE IAW SRM.
